|muscle pain and malaise
Feb 8, 2004
I was infected this past may 2003 and my latest blood work in jan 15th was as follows: VL 164K and CD4 450. Is possible with there numbers to have nevertheless symptoms from HIV like fatigue and muscle aches? My doctor said that nothing in the blood tests indicated anemia... If so, would that disappear with treatment? How long should I put up with these symtoms before starting therapy? Thank you.
Response from Dr. Pierone
It is very possible to have symptoms related to HIV infection even with a good CD4 count. Those with a high viral load seem to more commonly have HIV-related symptoms. If these symptoms are from HIV they typically quickly resolve on therapy. Discuss this with your doctor and if the problems are more than a nuisance you might consider starting treatment. Best of luck!
yellowing of eyes with atazanavir
"SIDE EFFECT HELL"
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.